MathSciNet Relay Station
MathSciNet bibliographic data
MR728361 (85h:03050) 03E15 (03D30 04A15)
Kastanas, Ilias G. The jump inversion theorem for $Q\sb{2n+1}$-degrees. Proc. Amer. Math. Soc. 90 (1984), no. 3, 422–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement